Skip to Content

Does atenolol help with opiate withdrawal symptoms?

Question is Closed
Report Favorite

Answers (2)

16 Jun 2010

Atenolol (Tenormin) is in a group of drugs called beta-blockers. Beta-blockers affect the heart and circulation (blood flow through arteries and veins).

Atenolol is used to treat angina (chest pain) and hypertension (high blood pressure). It is also used to treat or prevent heart attack.

Read more: http://www.drugs.com/atenolol.html#ixzz0r1GgyHXO

However, before you stop or start to take this med, please talk to your doctor, it has not been reported to help opiate withdrawal symptoms.

Votes: +0

17 Jun 2010

This a a beta blocker a blood pressure lowering medication. A heart medication go to a doctor and withdraw with help and maybe the right meds to help you get through it you won't regret it it is not worth the scary lonely withdraw you go through alone. Good luck

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Opiate Withdrawal - how long does the physical systems of withdrawal from oxycodone last?

I have been taking it for about a year and I'm on day five. I am hurting really bad. If I was to take a narcotic pain pill would it bring my ...

14 answers 27 Oct 2010

Opiate withdrawal, pounding heart and weak left arm?

Ok I am fuuhhhreeeaked out right now someone pleeeasse tell me I'm gonn be ok. I am on day 5 of my withdrawal from oxycodone, I have been using ...

3 answers 23 Jun 2011

I started taking methadone 8 months ago due to withdrawing from a oxy and morphine addiction (5?

... years). It seemed like a miracle at the time, but little did I know I was only putting a fire out with gasoline. I'm up to 95mg now and ...

2 answers 28 Jun 2011

Opiate Withdrawal - I take lortabs and I wonder what the withdrawals will be if I decide to stop, i?

... have been taking them for about 2yrs

4 answers 4 Dec 2011

I care for newborns in opiate withdrawal, from those with experience of withdrawal, what helped you?

My patients can't tell me and we are struggling to provide the best care possible in a challenging situation, please help, your input will be ...

4 answers 21 Feb 2015